# SDR AALA20111123DWH01

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 75,966 hours, 40,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKED STRINGERS JUST ABOVE A DENT AT STATION 218 LONGERON 17.  REPAIRED WITH SPLICE PER SRM 53-02-00 FIGURE 18.
